MathSciNet Relay Station
MathSciNet bibliographic data
MR1416653 62G05
Hjort, N. L.; Jones, M. C. Locally parametric nonparametric density estimation. Ann. Statist. 24 (1996), no. 4, 1619–1647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement